# SDR SWAA2024052978821

- Difficulty date: April 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK IN STA 727C LT SIDE AT PASSENGER CABIN 2024-293493<[01] REPLACED EMERGENCY LIGHT BATTERY PACK IN STA 727C LT SIDE AT PASSENGER CABIN AND PERFORMED OPERATIONAL TEST IAW B737-700 AMM-33-51-06-960-805.
